# SDR YENA2024012400087

- Difficulty date: January 17, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 02900
- Aircraft time: 65,142 hours, 23,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frms 24-40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENTS ON EXTRENAL SKIN LOCATED EXISTING REPAIR BTE 23 - FR24 & R40R - STR 43R AT LOWER FUSLELAGE / (RESOLVED ON W/O: 1243677 TASKCARD: NR-00043) REF AEROMAN WO 2023- 464/1 NR 2023-731807 PERFORMED PERMANENT REPAIR LOCATED ON EXTERNAL SKIN BTW FR23 TO FR24 AND Y-175 TO Y-520 AT LOWER FUSELAGE I.A.W. A320 SRM 53-11-11-300-041, THIS REPAIR IS CATEGORY B WITH INSPECTION THRESHOLD FROM  TIME OF REPAIR EMBODIMENT: 60,000 FC/ 120,000 FH, SUBSEQUENT INSPECTION AT INTERVALS OF: TBD, INSPECTION METHOD: TBD I.A.W. SRI 53-11-11-205-037 PARAGRAPH 2.A TABLE 001. WORK ACC BY 8623021 FUR-A320-53-01106.
